Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 2487957, 10 pages
http://dx.doi.org/10.1155/2016/2487957
Research Article

Almost Sure Stability of Stochastic Neural Networks with Time Delays in the Leakage Terms

1Department of Mathematics and Computer Science, Tongling University, Tongling 244000, China
2School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing 210023, China
3Department of Mathematics, University of Bielefeld, 33615 Bielefeld, Germany
4School of Mathematics and Information Technology, Nanjing Xiaozhuang University, Nanjing, Jiangsu 211171, China

Received 24 March 2016; Accepted 26 April 2016

Academic Editor: Xiaohua Ding

Copyright © 2016 Mingzhu Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Arbi, C. Aouiti, F. Chérif, A. Touati, and A. M. Alimi, “Stability analysis for delayed high-order type of Hopfield neural networks with impulses,” Neurocomputing, vol. 165, pp. 312–329, 2015. View at Publisher · View at Google Scholar · View at Scopus
  2. L. N. Liu and Q. X. Zhu, “Almost sure exponential stability of numerical solutions to stochastic delay Hopfield neural networks,” Applied Mathematics and Computation, vol. 266, pp. 698–712, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. X. Xie and Q. X. Zhu, “Mean square exponential stability of stochastic fuzzy delayed Cohen-Grossberg neural networks with expectations in the coefficients,” Neurocomputing, vol. 166, pp. 133–139, 2015. View at Publisher · View at Google Scholar · View at Scopus
  4. Q. X. Zhu and J. D. Cao, “Stability analysis of markovian jump stochastic BAM neural networks with impulse control and mixed time delays,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 3, pp. 467–479, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. G. Kao, L. Shi, J. Xie, and H. R. Karimi, “Global exponential stability of delayed Markovian jump fuzzy cellular neural networks with generally incomplete transition probability,” Neural Networks, vol. 63, pp. 18–30, 2015. View at Publisher · View at Google Scholar · View at Scopus
  6. T. Lv, Q. Gan, and Q. Zhu, “Stability and bifurcation analysis for a class of generalized reaction-diffusion neural networks with time delay,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 4321358, 9 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Q. X. Zhu and J. D. Cao, “Stochastic stability of neural networks with both Markovian jump parameters and continuously distributed delays,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 490515, 20 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. H. Mei, L. W. Zhang, H. J. Jiang, and Z. Y. Yu, “Dynamics of uncertain discrete-time neural network with delay and impulses,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 431027, 9 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Wu, J. Hu, and Y. Li, “Robustness analysis of hybrid stochastic neural networks with neutral terms and time-varying delays,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 278571, 12 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Gopalsamy, “Leakage delays in BAM,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1117–1132, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. B. W. Liu, “Global exponential stability for BAM neural networks with time-varying delays in the leakage terms,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 559–566, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Q. X. Zhu, R. Rakkiyappan, and A. Chandrasekar, “Stochastic stability of Markovian jump BAM neural networks with leakage delays and impulse control,” Neurocomputing, vol. 136, pp. 136–151, 2014. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Wang, C.-D. Zheng, and E. M. Feng, “Stability analysis of mixed recurrent neural networks with time delay in the leakage term under impulsive perturbations,” Neurocomputing, vol. 119, pp. 454–461, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. M. J. Park, O. M. Kwon, J. H. Park, S. M. Lee, and E. J. Cha, “Synchronization criteria for coupled stochastic neural networks with time-varying delays and leakage delay,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1699–1720, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W. X. Xie, Q. X. Zhu, and F. Jiang, “Exponential stability of stochastic neural networks with leakage delays and expectations in the coefficients,” Neurocomputing, vol. 173, pp. 1268–1275, 2016. View at Google Scholar
  16. P. Balasubramaniam, M. Kalpana, and R. Rakkiyappan, “Global asymptotic stability of BAM fuzzy cellular neural networks with time delay in the leakage term, discrete and unbounded distributed delays,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 839–853, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. P. Balasubramaniam, M. Kalpana, and R. Rakkiyappan, “Existence and global asymptotic stability of fuzzy cellular neural networks with time delay in the leakage term and unbounded distributed delays,” Circuits, Systems, and Signal Processing, vol. 30, no. 6, pp. 1595–1616, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. K. Gu, “An integral inequality in the stability problem of time-delay systems,” in Proceedings of 39th IEEE Conference on Decision and Control, pp. 2805–2810, Sydney, Australia, December 2000. View at Publisher · View at Google Scholar
  19. X. R. Mao, “A note on the LaSalle-type theorems for stochastic differential delay equations,” Journal of Mathematical Analysis and Applications, vol. 268, no. 1, pp. 125–142, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Yin, Y. H. Cheng, Y. Q. Chen, B. Stark, and S. M. Zhong, “Adaptive fractional-order switching-type control method design for 3D fractional-order nonlinear systems,” Nonlinear Dynamics, vol. 82, no. 1-2, pp. 39–52, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus